Welcome to WeightLossChat.org!   

Advertisments:




What's Going On? Did These Pills Hurt Me? Please Help?

Diet Pill Discussion

What's Going On? Did These Pills Hurt Me? Please Help?

Postby Bertie » Thu Sep 14, 2017 12:25 am

Most likely a reaction to the added caffeine.

Hoodia, caffeine pills, and diet pills don't work.

Unfortunately under a bad law they are allowed to be sold as long as they don't claim to cure any illness or disease,

They can make whatever outrageous claims the want as long as no one is harmed. That doesn't always happen though.
Bertie
 
Posts: 12
Joined: Wed Feb 05, 2014 9:18 pm

What's Going On? Did These Pills Hurt Me? Please Help?

Postby avichai » Thu Sep 14, 2017 12:28 am

You must go to a doctor. Side effects from medications are common, but if you get one of the rare side effects, you MUST SEE YOUR DOCTOR

By the sound of it, the pain in your side and the fact that it hurts when you pee, your kidneys could have been affected by the pills. Now it may be dehydration, but it could also be something else.

SlimQuick contains the compound Hydroquinone which is toxic and can cause liver damage.
Many countries have already banned Hydroquinone (i.e. European Union banned it in 2001).
In the U.S. it is allowed in over-the-counter products in very small concentrations, primarily because dietary supplements are not regulated by the FDA.
The FDA, however, is still considering banning products such as SlimQuick that contain Hydroquinone and are awaiting several studies from the National Toxicology Program (NTP) to proceed.

Slimquick also contains Green Tea Extract.
Epigallocatechin Gallate (EGCG) is a potent antioxidant that is found in green tea and EGCG in large doses has also been found to be toxic to the liver. Several European countries have already banned similar weight loss drugs with high concentrations of EGCG and we may soon see similar regulations in the United States.

I will try to find the side effect list for this drug, but if it isn't GDA approved it will be difficult. I'll edit my comment when I find it.

Alright, the minor side effects that I can find include

Insomnia

diarrhea

irregular heartbeat

headaches

nervousness

nausea

dizziness

different meds will react differently for different people, some people have no problem, while other get minor side effects and others are allergic and become hospitalized.

Ive been taking medication for epilepsy, asthma and chronic pain for over 15 years and ive learn you must be careful and NEVER EVER take any drugs, whether they are prescription, herbal or anything, including diet pills without first consolting your doctor.

If you cant get to your doctor, because you dont want to tell your parents, call the doctors office and ask to speak to the nurse, she will be able to advise you on what to do, but make sure you drink plenty of water to flush out your system.

If these symptoms get any worse, you MUST TELL YOUR PARENTS, you may get in trouble, but better to see a doctor quickly, than to end up innhospital if something is serioously wrong.
avichai
 
Posts: 691
Joined: Tue Oct 04, 2011 7:03 pm

What's Going On? Did These Pills Hurt Me? Please Help?

Postby Gwydyon » Thu Sep 14, 2017 12:36 am

I am not going to lecture you on slimming tablets but none of them do you any good exercise is the best way to loose weight.

What these tablets do is either going to make you sick or you going to end up with diorreah they upset the stomach so you do not digest the food properly and so you loose weight

What you need to do is drink lots of water for the next 24 hours you need to flush them out your body

You probably do not need to take these tablets you are probably beautiful as you are

Good luck
Gwydyon
 
Posts: 8
Joined: Mon Jan 06, 2014 10:56 pm


Return to Diet Pills & Supplements

cron